I think I may have the tyndall effect after having restylane under each eye for tear trough treatment. I had this done two weeks ago by a registered doctor and now have 2...
the bruising is fading very slowly. i can still see it although friends say they can't.
I would not have this procedure done again. I think the injections have highlighted the original problem. I too have had these tear...
I have been back to the doctor. He examined my tear troughs and is quite certain that it is just bruising and swelling. He said it could take another 2 -3 weeks before it looks better. To be honest it does seem to be fading albeit...
sign in with Facebook
Join the world's largest cosmetic surgery community.
By creating an account, you are indicating that you have read and accept the
Enter your username or email address and we will send you a link to login.
Please create a username or use the one provided to complete your registration.